# SDR GTIA2023022736998

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 20,226 hours, 8,711 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE EVENT REPORTED BY FA "DIRTY SOCK SMELL ODOR" FROM THE FRONT TO THE BACK BUT STRONGER SMELL IN THE BACK OF A/C NO SMELL NOTED IN THE COCKPIT REPORTED BELOW 4000'-PERFORMED TTROUBLESHOOTING IAW TSM 05-50-00-810-831A. ISOLATED TO THE #2 PACK. REF LP 3012050-2 FOR PACK 2 MEL
